# SDR UPS06848793

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Crew Entry
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR COULD NOT BE OPENED FROM THE INSIDE UPON ARRIVAL AT CLE.  PERFORMED VERTICAL ADJUSTMENT ON CREW ENTRY DOOR IAW AMM 52-11-01-5.  OPS CHECK GOOD.
